MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Nederlands tijdschrift voor geneeskunde · 2003

[Shoshin beriberi provoked by the inhalation of salbutamol].

Groeneveld J H, Geelhoed-Duijvestijn P H, Veldkamp R F, Baur H J

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

A 45-year-old male alcoholic with a deficient diet was given salbutamol for exertion-related dyspnoea. After inhalation, he presented with a severe dyspnoea, acrocyanosis, anuria and low blood pressure as well as a respiratory compensated lactate acidosis. Shoshin beriberi was suspected on clinical grounds. The low level of thiamine and the prompt recovery after thiamine repletion confirmed this diagnosis. Shoshin beriberi is an acute, cardiac form of beriberi, which can rapidly result in death due to cardiogenic shock and lactate acidosis. Adrenergic agents can cause a hyperdynamic circulation and thus aggravate the effects of a thiamine deficiency.

Для цитирования: Groeneveld J H, Geelhoed-Duijvestijn P H, Veldkamp R F, Baur H J. [Shoshin beriberi provoked by the inhalation of salbutamol].. Nederlands tijdschrift voor geneeskunde. 2003.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.